Biblioteca de la Universidad Complutense de Madrid

On Interpolation of Compact-Operators

Impacto

Cobos, Fernando y Fernández, Dicesar L. (1989) On Interpolation of Compact-Operators. Arkiv for Matematik, 27 (2). pp. 211-217. ISSN 0004-2080

URL Oficial: http://www.springerlink.com/content/842471532j432723/




Resumen

The authors extend a result of K. Hayakawa [J. Math. Soc. Jap. 21, 189-199 (1969; Zbl 0181.137)], and prove: If T is a linear operator such that T: A0 ! B0, is bounded,and T: A1 ! B1 is compact, and moreover, A1 A0, then T: ¯ A,q ! ¯B,q is compact for 0 < < 1, 0 < q 1.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15608
Depositado:13 Jun 2012 08:11
Última Modificación:25 Oct 2013 13:19

Sólo personal del repositorio: página de control del artículo